Skip to Content

Does phentermine cause a tingly feeling in your hand or arm?

Responses (1)

kat1313 16 Nov 2011

I can just say that when I've taken it... YES,it definitely did make my hands,arms,& other places like my cheeks/face tingly quite a bit,but sometimes went away shortly after;yet other times would last a pretty long time! I'm not sure why it does that other than maybe because its a drug that affects the central nervous system & maybe certain nerves just go into overdrive??? Hope that helped your question! Send me a private question if u want anytime,maybe I can help... A LITTLE BIT NONE THE LESS!!! -kat1313

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

New Cervical Mri- help with outcome?

Posted 23 Mar 2011 2 answers

Phentermine - tingly fingers?!?

Posted 13 Feb 2015 1 answer

Shoulder pain severe?

Posted 19 Nov 2015 2 answers